Probabilistic analysis of network flow algorithms

TitleProbabilistic analysis of network flow algorithms
Publication TypeJournal Article
Year of Publication1993
AuthorsKarp, R. M., Motwani R., & Nisan N.
Published inMathematics of Operations Research
Volume18
Issue1
Page(s)71-97
Other Numbers1484
Bibliographic Notes

Mathematics of Operations Research, Vol. 18, No. 1, pp. 71-97

Abbreviated Authors

R. M. Karp, R. Motwani, and N. Nisan

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine